News of a recall on certain brands of infant ibuprofen quickly trended across the United States after it was released Wed. Dec. 5.

It also drew concern from parents in East Texas, including from Canton native Summer Rodriguez who heard about it after being tagged on CBS 19's Facebook post.

“I went and checked my medicine cabinet first thing this morning,” she said. “That’s such a huge, huge recall. Such a huge recall to be messed up.”

She has had a lot of reason over the past few weeks to use pain reducers for her 7-month-old daughter Waverlie.

“At first it was like, 'Oh my goodness have I been overdosing my baby?," she said. "That’s the first thing that went through my mind. “She's had a double ear infection, a set of shots and ear tube surgery and now she’s teething which is why she’s got that hand in her mouth. So she gets a dose of Motrin before she goes to bed because she’s teething and it wakes her up.”

For many parents, she said Ibuprofen is a household staple especially the brands bought from chain retailers like Walmart, CVS and Family Dollar.

“This morning I was talking to another mom and she was concerned because she has a little girl that’s not a whole lot older than this one and she was checking her cabinets as well," she said. "I mean parents in general, they’re all worried about it.”

Drug Emporium Pharmacy Manager David Davis says the first step is to find out what the brands and lot numbers are.

“It was not all of the ibuprofen infant drops, it was only certain brands and certain lot numbers,” he said.

Those brands include Equate, CVS Health and Family Wellness.

"What the company was saying is that it is too concentrated and it has too much ibuprofen and if that is the case and you were to give that to your child it would essentially be the equivalent of an overdose," he said. "Your kidneys or renal function cannot handle a large amount of ibuprofen like that and it can lead to renal failure.”

Parents who are uncomfortable using Ibuprofen can take advantage of other brands and pain reducers.

Tris Pharma said no adverse reactions have been reported and the possibility of children getting sick is "remote," but reactions can be reported here.